# SDR AWXA200600967

- Difficulty date: May 25, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910916 - DURING BC-4 CHECK, FOUND LEVEL 2 GALVANIC CORROSION ALONG CENTRAL FITTING AT L1 DOOR THRESHOLD AREA BETWEEN FR 16 AND FR 20 Y1860.  MAINTENANCE REPLACED CENTRAL FITTING ON L1 FROM FR 16 TO FR 20 Y1860 IAW SRM A319 51-72-11.
